MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; TOTAL ANATOMIC SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH; TOTAL ANATOMIC SHOULDER PROSTHESIS
Model Number 314-0030
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2021 due to a cuff tear, approximately 2 years after the first surgery.Surgeon explanted double taper, excentred head and anchor base.Surgeon implanted standard screw, centered glenosphere, stem ta6v ø36/08, two cortical screw, post extension, humeral cup 36+9 and glenoid baseplate.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
EASYTECH
Common Device Name
TOTAL ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12922648
Report Number3009532798-2021-00180
Device Sequence Number4787378
Product Code PKC
UDI-Device Identifier03701037301463
UDI-Public03701037301463
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number314-0030
Device Catalogue Number314-0030
Device Lot NumberL3084
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown